Journal of Integral Equations and Applications

Fixed point theorems for convex-power condensing operators relative to the weak topology and appli- cations to Volterra integral equations

Ravi P. Agarwal, Donal O'Regan, and Mohamed-Aziz Taoudi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Integral Equations Applications Volume 24, Number 2 (2012), 167-181.

Dates
First available: 22 June 2012

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1340369460

Digital Object Identifier
doi:10.1216/JIE-2012-24-2-167

Mathematical Reviews number (MathSciNet)
MR2945800

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H30: Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.) [See also 45Gxx, 45P05]

Keywords
Convex-power condensing operators fixed point theorems measure of weak noncompactness

Citation

Agarwal, Ravi P.; O'Regan, Donal; Taoudi, Mohamed-Aziz. Fixed point theorems for convex-power condensing operators relative to the weak topology and appli- cations to Volterra integral equations. Journal of Integral Equations and Applications 24 (2012), no. 2, 167--181. doi:10.1216/JIE-2012-24-2-167. http://projecteuclid.org/euclid.jiea/1340369460.


Export citation

References

  • R.P. Agarwal, D. O'Regan and M.A. Taoudi, Browder-Krasnoselskii-type fixed point theorems in Banach spaces, Fixed Point Theory Appl. 2010, 243716.
  • O. Arino, S. Gautier and J.P. Penot, A fixed point theorem for sequentially continuous mappings with applications to ordinary differential equations, Funkc. Ekvac. 27 (1984), 273-279.
  • J. Banaś and J. Rivero, On measures of weak noncompactness, Ann. Mat. Pura Appl. 151 (1988), 213-224.
  • D. Bugajewski, On the existence of weak solutions of integral equations in Banach spaces, Comment. Math. Univ. Carolin. 38 (1994), 35-41.
  • M. Cichoń, On solutions of differential equations in Banach spaces, Nonlinear Anal. 60 (2005), 651-667.
  • M. Cichoń, Weak solutions of differential equations in Banach spaces, Discuss. Math. Differential Incl. 15 (1995), 5-14.
  • M. Cichoń and I. Kubiaczyk, Existence theorems for the Hammerstein integral equation, Discuss. Math. Differential Incl. 16 (1996), 171-177.
  • E. Cramer, V. Lakshmiksntham and A.R. Mitchell, On the existence of weak solutions of differential equations in nonreflexive Banach spaces, Nonlinear Anal. 2 (1978), 169-177.
  • F.S. De Blasi, On a property of the unit sphere in Banach spaces, Bull. Math. Soc. Sci. Math. Roum. 21 (1977), 259-262.
  • N. Dunford and J.T. Schwartz, Linear operators, Part I: General theory, Interscience Publishers, New York, 1958.
  • R. Engelking, General topology, Heldermann Verlag, Berlin, 1989.
  • J. García-Falset, Existence of fixed points and measure of weak noncompactness, Nonlinear Anal. 71 (2009), 2625-2633.
  • R.F. Geitz, Pettis integration, Proc. Amer. Math. Soc. 82 (1981), 81-86.
  • I. Kubiaczyk, On a fixed point theorem for weakly sequentially continuous mapping, Discuss. Math. Differential Incl. 15 (1995), 15-20.
  • I. Kubiaczyk and S. Szufla, Kneser's theorem for weak solutions of ordinary differential equations in Banach spaces, Publ. Inst. Math. (Beograd) 46 (1982), 99-103.
  • L. Liu, F. Guo, C. Wu and Y. Wu, Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces, J. Math. Anal. Appl. 309 (2005), 638-649.
  • A.R. Mitchell and C.K.L. Smith, An existence theorem for weak solutions of differential equations in Banach spaces, in Nonlinear equations in abstract spaces, V. Lakshmikantham, ed., Academic Press, New York, 1978.
  • D. O'Regan, Weak solutions of ordinary differential equations in Banach spaces, Appl. Math. Lett. 12 (1999), 101-105.
  • –––, Integral equations in reflexive Banach spaces and weak topologies, Proc. Amer. Math. Soc. 124 (1996), 607-614.
  • –––, Operator equations in Banach spaces relative to the weak topology, Arch. Math. 71 (1998), 123-136.
  • –––, Fixed point theory for weakly sequentially continuous mappings, Math. Comput. Model. 27 (1998), 1-14.
  • J. Sun and X. Zhang, The fixed point theorem of convex-power condensing operator and applications to abstract semilinear evolution equations, Acta Math. Sinica 48 (2005), 339-446 (in Chinese).
  • A. Szep, Existence theorems for weak solutions of ordinary differential equations in reflexive Banach spaces, Studia Sci. Math. Hungar. 6 (1971), 197-203.
  • E. Zeidler, Nonlinear functional analysis and its applications, I: Fixed point theorems, Springer-Verlag, New York, 1986.
  • Guowei Zhang, Tongshan Zhang and Tie Zhang, Fixed point theorems of Rothe and Altman types about convex-power condensing operator and application, Appl. Math. Comput. 214 (2009), 618-623. \noindentstyle